Buy it Again
Signature Care Cold & Flu Relief Nighttime Acetaminophen 650mg Original - 12 Fl. Oz.

Signature Care Cold & Flu Relief Nighttime Acetaminophen 650mg Original - 12 Fl. Oz.

Active Ingredients: In Each 30 ml: Acetaminophen (650 mg), Dextromethorphan HBr (30 mg), Doxylamine Succinate (12.5 mg). Purposes: Pain Reliever/Fever Reducer, Cough Suppressant, Antihistamine. Inactive Ingredients: Acesulfame Potassium, Alcohol, Citric Acid, D&C Yellow 10, FD&C Green 3, FD&C Yellow 6, Flavor, High Fructose Corn Syrup, Polyethylene Glycol, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Citrate.
Cold & Flu Relief, Nighttime, Original Flavor

Other Information: Each 30 ml contains: potassium 5 mg. Each 30 ml contains: sodium 19 mg. Store between 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: For ages 12 years & over. Acetaminophen 650 mg - pain reliever/fever reducer. Dextromethorphan HBr 30 mg - cough suppressant. Doxylamine succinate 12.5 mg - antihistamine. Relieves headaches, fever, sore throat, minor aches & pains. Sneezing, runny nose, cough. Nighttime relief. Alcohol 10%. Compare to Vicks NyQuil Cold & Flu active ingredients (This product is not manufactured or distributed by The Procter & Gamble Company. Vicks and NyQuil are registered trademarks of The Procter & Gamble Company). Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Quality guaranteed. Our Promise: Quality & satisfaction 100% guaranteed or your money back. Questions or comments? Call 1-888-723-3929 Monday-Friday 7AM-6PM PST. www.betterlivingbrandsLLC.com.

More

Product Attributes
Warning Contains: Warnings: Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 4,000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use: with any other drug containing acetaminophen (prescription or nonprescription) (If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist); if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depr
Directions Directions: Do not take more than directed (see overdose warning). Do not take more than 4 doses in any 24-hour period. Measure only with dosing cup provided. Do not use with any other dosing device. ml = milliliter. Keep dosing cup with product. When using other Daytime or Nighttime products, carefully read each label to ensure correct dosing. Adults and Children 12 Years and Over: 30 ml every 6 hours. Children Under 12 Years of Age: Do not use.
About the Producer Better Living Brands
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.